# SDR DU4R2006501

- Difficulty date: June 23, 2006
- Submitted: June 27, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N630DL
- Make and model: Boeing 757232
- Aircraft serial: 22920
- Aircraft time: 61,305 hours, 29,686 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146N539151
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/O 292018  NR 23829 CORROSION AFT PIT RT TRANSITION PANEL 1460 - 1530.  REMOVED CORRODED PANEL.  DRILLED ATTACHMENT HOLES AND INSTALLED NEW PANEL P/N 146N5391-51 IAW B757 SRM 51-40-2.
